# SDR SWAA2019082236194

- Difficulty date: August 14, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 61,134 hours, 26,743 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5800
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242TF UPPER SURFACE PLIES DAMAGED BETWEEN BS. 887 TO BS. 1016.    REPAIRED FLOOR PANEL 242TF IAW SRM.
